caret icon Back to all discussions

Ajovy. Dizzyness?

I have been self injecting AJOVY for the last six months. I’ve also suffered with dizziness the same amount of time could be a coincidence but I wondered if anybody else was suffering with the same. No constipation. Yes weight gain. But OFF balance all the time.

  1. @8dgg4l My husband was on Ajovy for eight months and he had no dizziness or weight gain. He did have some mild constipation issues which were resolved by taking a fiber supplement. That was just his experience with Ajovy. I'll leave the comment open to see if you can other's opinions regarding Ajovy. Warmly, Cheryl migraine team member

    1. Hi there- I'm sorry to hear you've been having these challenges. I wanted to share with you this resource on the topic of side effects related to Ajovy- we have a fair amount of feedback from our community on the topic that may be of interest to you: https://migraine.com/forums/side-effects-ajovy
      Please let us know how else we may be of help to you. Warmly, Holly (migraine.com team).

      or create an account to reply.